I am 19 years old. For the past three months, I have mild hair fall. I lose around 2 to 10 hair after every shower. I have never had hair fall in the past. I also did a background check with my family history; none had any baldness even in the 70s. I fear this would be the result of masturbation habit, which could have boosted DHT. So far I have lost about five percent of my hair. Though there are no visible bald spots, I can say my density has reduced a lot. I also have a flaky scalp, 1 to 2 cm sized flakes and that would cause snowfall like scenario. When I touch my hair, my scalp is shedding like a tree in fall. Would that be the reason for my hair fall or the DHT?
I have been using Noskurf lotion and Aminexil shampoo from the past 15 days, which reduced the flaking a bit. It is like my head is flakes-free for a couple of days and again it reappears. But it did nothing to stop my hair fall. I saw that most of the hair that fall are either too thin and smudged irregularly or are tiny new hair. I also feel pain and heat over the scalp which is succeeded by the localized hair loss after a couple of days. Since I joined MBBS course, I am not on a proper diet. Could this hair loss be due to biotin?
Related Questions:My hair loss is back after a trip to a tropical country. What can I do?
Do you have a question on Flaky Scalp or Hair Loss?Ask a Doctor Now
Welcome to icliniq.com.
Flaky scalp not responding to Noskurf (combination of Climbazole, Piroctone Olamine, Aminodermine, and almond oil) lotion may be scalp psoriasis and need steroid plus Salicylic acid 6 % combination lotion.
The pain is due to hair root inflammation, which is commonly seen in male pattern baldness.
I would suggest you get the following test done.
If DHT is high, then we have a specific treatment for that. Both psoriasis and hair fall may increase due to stress.
It is good that you are taking preventive steps.
Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Ask your health query to a doctor online?Ask a Doctor Now